# SDR SWAA2023031703580

- Difficulty date: February 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE COMMON THRESHOLD PANEL AT BS 847.5 2023-127536<[01] REPLACED PLATE COMMON THRESHOLD PANEL AT BS 847.5 IAW B737-700 SRM 51-40-02;[02] CORRECTED STEP 1. REPLACED PLATE COMMON THRESHOLD PANEL AT BS 847.5 IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[03] REPLACED PLATE COMMON THRESHOLD PANEL AT BS 847.5 IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
